Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Well I'm just getting kinda down cause of my IB with tazorac has just not been easing up. I have only been on it for a month so I totally understand that I am in the early stages but I don't usually ever get painful pimples, and now all along my jawline and cheeks they are just growing. I also have tons of little bumps on my forehead now taht look like millia. I would so rather have a million whitehead then the painful cysts and bumps that never come to head....You can never win! I know that tazorac will probably be my lifesaver in a few months...but why do we have to wait? haha jk I know it will be worth it!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×